MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATTUNE BALANCED FEMORAL SIZER; ATTUNE INSTRUMENTS : SIZING/MEASURING INSTRUMENTS

DEPUY IRELAND 9616671 ATTUNE BALANCED FEMORAL SIZER; ATTUNE INSTRUMENTS : SIZING/MEASURING INSTRUMENTS
Catalog Number 254400517
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the surgeon complained that attune balance femoral sizer was tight and not sliding easily.May have a tolerance issue.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Investigation summary: no information received with this individual complaint indicated that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.
 
Additional Manufacturer Narrative

Brand Name
ATTUNE BALANCED FEMORAL SIZER
Common Device Name
ATTUNE INSTRUMENTS : SIZING/MEASURING INSTRUMENTS
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key7357353
Report Number1818910-2018-55734
Device Sequence Number13842039
Product Code HWT
UDI-Device Identifier10603295327554
UDI-Public10603295327554
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254400517
Device Lot NumberABB33033
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2018
Initial Date Received by Manufacturer 02/23/2018
Supplement Date Received by Manufacturer03/28/2018
10/08/2018
10/08/2018
Initial Report FDA Received Date03/21/2018
Supplement Report FDA Received Date04/02/2018
10/09/2018
10/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR